MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION ALTRUA 40; IMPLANTABLE DEVICE
Model Number S404
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Data Problem (3196)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.Pacing and sensing functions were tested and the device was verified to operate as expected.Analysis did not identify any device characteristics that would have caused or contributed to the reported electrogram (egm) issue where a ventricular paced beat was not delivered by the device during the noise and oversensing episode on the right ventricular (rv) lead while the patient was experiencing atrial tachycardia.
 
Event or Problem Description
It was reported that this patient underwent an explant procedure for this dual chamber pacemaker.The device was successfully explanted and replaced.The device was returned to boston scientific for analysis.This report is being filed as device evaluation was completed.No additional adverse patient effects were reported.

Brand Name
ALTRUA 40
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10908418
Report Number2124215-2020-22249
Device Sequence Number19584954
Product Code LWP
UDI-Device Identifier00802526484452
UDI-Public00802526484452
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S106
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/08/2012
Device Model NumberS404
Device Catalogue NumberS404
Device Lot Number595310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR